# SDR SRAA970610

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 2612 · Fire Detection
- Part: Fire Loops
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT, NR 1 ENGINE SHORT CIRCUIT LIGHT FLICKERED ON.  REMOVED AND REPLACED ALL FIRE LOOPS ON NR 1 ENGINE.  PERFORMED ENGINE RUN, OPS CHECKED GOOD IAW ATA CH 26.
